Spatially inhomogeneous steady state solutions for systems of equations describing interacting populations

K. J. Brown

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)251-264
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume95
Issue number1
Publication statusPublished - Aug 1983

Cite this

@article{955f4cf730ed4129a8fc7b1a068bd815,
title = "Spatially inhomogeneous steady state solutions for systems of equations describing interacting populations",
author = "Brown, {K. J.}",
year = "1983",
month = "8",
language = "English",
volume = "95",
pages = "251--264",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

Spatially inhomogeneous steady state solutions for systems of equations describing interacting populations. / Brown, K. J.

In: Journal of Mathematical Analysis and Applications, Vol. 95, No. 1, 08.1983, p. 251-264.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Spatially inhomogeneous steady state solutions for systems of equations describing interacting populations

AU - Brown, K. J.

PY - 1983/8

Y1 - 1983/8

UR - http://www.scopus.com/inward/record.url?scp=0020808209&partnerID=8YFLogxK

M3 - Article

VL - 95

SP - 251

EP - 264

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -